# SDR CHQA201100288

- Difficulty date: July 25, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 26,698 hours, 25,187 cycles
- Engine: Allsn AE3007A
- Engine time: 21,534 hours, 18,948 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Condition: Intermittent
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CLIMB THE LANDING GEAR WOULD NOT RETRACT WHEN THE GEAR WAS SELECTED UP.  RECEIVED  A "LG/LEVER DISAGREE" MESSAGE ON THE EICAS AND THE THREE GEAR INDICATION BOXES WERE RED.  WHEN THE GEAR WAS SELECTED DOWN, ALL GEAR INDICATIONS SHOWED DOWN AND LOCKED.  THE CREW RETURNED TO KMKE AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RIGHT WOW NUMBER 1 PROXIMITY SWITCH TO BE INTERMITTENT.  REPLACED THE RIGHT MAIN LANDING GEAR NUMBER 1 PROXIMITY SWITCH AND PERFORMED SEVERAL LANDING GEAR SWINGS.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
